Authors: Dragović, Vladimir 
Gajić, Borislav 
Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Generalizations of classical integrable nonholonomic rigid body systems
Journal: Journal of Physics A: Mathematical and General
Volume: 31
Issue: 49
First page: 9861
Last page: 9869
Issue Date: 11-Dec-1998
Rank: M21
ISSN: 0305-4470
DOI: 10.1088/0305-4470/31/49/010
Abstract: 
Nonholonomic systems with an invariant measure: the Suslov, Chaplygin and Veselov-Veselova problem are considered. New families of integrable potential perturbations of these non-Hamiltonian systems are constructed We also obtain a similar result for a classical Hamiltonian system of the motion of a rigid body fixed at a point.
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

18
checked on Dec 6, 2022

Page view(s)

43
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.